# SDR 95ZZZX3989

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7213N
- Make and model: Cessna T210N
- Aircraft serial: 21063207
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: YZ2RN7T
- Condition: Broken
- Location: Lt Mlg Uplock
- Part time: 1,333 hours
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LANDING GEAR RETRACTED, GEAR MOTOR SHUT OFF, BUT HAD NO UP AND LOCKED INDICATION.  AIRCRAFT RETURNED AFTER AN UNEVENTFUL LANDING.  INVESTIGATION REVEALED LT UPLOCK MICROSWITCH HOUSING BROKEN IN HALF.  SUSPECT CAUSE, MICROSWITCH HOUSING MADE OF PLASTIC, CRACKED AND BROKEN IN HALF DUE TO TIME IN SERVICE OF SWITCH - 16 YEARS.
